# SDR FDEA201006101928

- Difficulty date: June 10, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- Engine: Rroyce RB211*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 642BB
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL TANK ACCESS PANEL NR 642BB, CORROSION FOUND IN THE LOWER   SURFACE AND ITS SIDE.  BLEND AND CHECK LIMITS.  RT WING FUEL TANK ACCESS PANEL NR 642BB REPAIRED IAW E.A. NR F-2810-135858-FUEL SYS-TANKS-RT WING LOWER SURFACE FUEL TANK ACCESS COVER CORROSION DAMAGED RE-WORK.    REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
